# SDR P5CA9700870

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2360 · Static Discharge System
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW STATIC DISCHARGER FAIRING FWD EDGE TORN.  REPAIRED PER BOEING SRM 51-40-15.
